MathSciNet Relay Station
MathSciNet bibliographic data
MR921497 11Y16 (11H06 11J69 68Q40)
Kannan, Ravi Algorithmic geometry of numbers. Annual review of computer science, Vol. 2, 231–267, Annual Reviews, Palo Alto, CA, 1987.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement